Lifting Gomory Cuts With Bounded Variables

Cornuejols, G and Kis, Tamás and Molinaro, M (2013) Lifting Gomory Cuts With Bounded Variables. OPERATIONS RESEARCH LETTERS, 41 (2). pp. 142-146. ISSN 0167-6377 10.1016/j.orl.2012.12.002

[img]
Preview
Text
Cornuéjols_142_2155483_ny.pdf

Download (157kB) | Preview
[img] Text
Cornuéjols_142_2155483_z.pdf
Restricted to Repository staff only

Download (410kB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:32
Last Modified: 26 Nov 2016 16:04
URI: http://eprints.sztaki.hu/id/eprint/7545

Update Item Update Item